# SDR 0501566718

- Difficulty date: September 15, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 99,170 hours, 24,476 cycles
- Engine: Pwa JT9D7F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FRAME AT BS 380 S27R AND S28R.  REPAIRED IAW EA 67-165241.
